# SDR SWIA2023050100003

- Difficulty date: March 13, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR INTERIOR SURROUND AFT TRACK ASSY GOUGED/WORN OUTBOARD TRACK UPPER AND INBOARD TRACK UPPER SIDE (MARKED)      (C-CHECK RO 4/26/2023)    REMOVED DAMAGED AND INSTALLED NEW AFT CARGO DOOR AFT TRACK IAW CRJ200 SRM 51-42-06 REV. 39 ISSUED 03/10/21, SRM 51-42-21 REV. 39 ISSUED 03/10/21, DWG# 601R35207 REV. -W AND PREVIOUSLY INCORPERATED BOMBARDIER REO 601R-53-61-1541 REV. -F DATED 2014/11/12. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
